# SDR C1HA200093009

- Difficulty date: December 20, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Part number: 7276138
- Condition: Weak
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT AFT BOOST PUMP TANK NR 2 C/B POPPED ON DEPARTURE. AIR RETURN.  R&R C/B CHECKS GOOD.
